| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/09/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user has high glucose value test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.Pharmacist is calling on behalf of the customer.The customer is concerned with test results from results obtained of hi (non-fasting).The customer's expected blood glucose test result range was undisclosed.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 01/15/2018 and open vial date was undisclosed.The meter memory was not reviewed for previous test result history.Customer stated they would call back when they got home to troubleshoot the meter.Cvs pharmacy called for this customer which is saying that the meter is reading hi and the customer is not having any symptoms, the pharmacy wanted the customer to come in and do a blood but the customer decided to call us back when they get home and troubleshoot the meter then.